Title
IgE-mediated anaphylaxis after first intravenous infusion of cyclosporine IgE-mediated anaphylaxis after first intravenous infusion of cyclosporine
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
St. Paul, Minn. ,
Source (journal)
Annals of allergy, asthma, and immunology. - St. Paul, Minn.
Volume/pages
87(2001) , p. 243-245
ISSN
1081-1206
ISI
000171044900015
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000171044900015&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000171044900015&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000171044900015&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle